# SDR DALA2016080105677

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT FUEL TANK ACCESS 620DT, SM.  CORROSION WAS REMOVED, REWORKED AREAS WERE MEASURED.  IT IS OUT OF LIMITS IAW SRM 51-10-01.  FUEL ACCESS WAS REPLACED AND PN VERIFIED IAW AIPC 57-22-01 AND MUST BE INSTALLED WITH CARD 2040-0012, ZONE 620. JOB 001-028I, FOUND 11 HOLES OUT OF LIMITS, MAXIMUM DIAMETER ALLOWABLE IS .660" AND MAXIMUM DIAMETER MEASURED IS .679".
